MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM

DEPUY FRANCE SAS 3003895575 CORAIL2 NON COL HO SIZE 12; HIP FEMORAL STEM
Model Number L20312
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Inadequate Osseointegration (2646); Metal Related Pathology (4530)
Date of Event 01/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).The device catalog number is unknown; therefore, udi is unavailable.The initial reporter has been removed for confidentiality/privacy.The initial reporter is the patient.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient request: i am looking to speak to someone about my recent hip revision surgery to remove the depuy asr item.The contact information for us asr patients who have had surgery to remove their asr hip after (b)(6) 2013, does not seem to be active, the phone number says disconnected, and the website (b)(6) can not be reached.2-mar-2023: spoke with patient via phone.He indicated his right hip was implant with asr in (b)(6) of 2010 and underwent a revision in (b)(6) of 2023 for pain, metallosis, and stem loosening.Patient is seeking compensation for the pain.Patient will be emailed (within ecm) a contact for compensation request.Medical records.On (b)(6) 2023 right metallosis, failed asr depuy secondary to metallosis patient was revised due to insult with trunnionosis with the failed asr.The patient had elevated metal labs of pseudotumor.The acetabular component was neutral inversion.The femoral stem was completely loose at least expectedly loose prior to surgery.Doi: (b)(6) 2010; dor: (b)(6) 2023; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot a manufacturing record evaluation (mre), was not possible because the required lot code was not provided.H10 additional narrative:.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b6, b7.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b6.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b6.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b6, b7.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b6, b7, d4 (expiry date).Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint recon described in this report.H11 additional narrative: added: h6.Health effect - clinical code.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "i am looking to speak to someone about my recent hip revision surgery to remove the depuy asr item.The contact information for us asr patients who have had surgery to remove their asr hip after august 31, 2013, does not seem to be active, the phone number says disconnected, and the website http://www.Asrhipinfo.Com can not be reached." product description:- corail2 non col ho size 12.Product code:- l20312.Lot no:- 2367081.Quantity of manufactured:- (b)(4).Date of manufacturing:- 10-may-2007.Expiry date:- 8-apr-2012.Ifu reference:- n/a.A manufacturing record evaluation was performed for the finished device product description: corail2 non col ho size 12, product code: l20312, lot number: 2367081 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 10-may-2007.3) any anomalies or deviations identified in dhr: no non-conformances / manufacturing irregularities were identified.4) expiry date: 8-apr-2012.5) ifu reference: n/a.Device history review: a manufacturing record evaluation was performed for the finished device product description: corail2 non col ho size 12, product code: l20312, lot number: 2367081 and no non-conformances / manufacturing irregularities were identified.Corrected: d4 expiration date.

Brand Name
CORAIL2 NON COL HO SIZE 12
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex IN 69801
FR  69801
Manufacturer (Section G)
DEPUY FRANCE SAS 3003895575
7 allee irene joliot curie
b.p. 256
st. priest cedex 69801
FR   69801
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581--098
3035526892
MDR Report Key16572253
Report Number1818910-2023-06163
Device Sequence Number3252187
Product Code LZO
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/20/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/08/2012
Device Model NumberL20312
Device Catalogue NumberL20312
Device Lot Number2367081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer03/21/2023
04/14/2023
04/20/2023
01/22/2025
08/07/2025
08/26/2025
09/08/2025
09/25/2025
10/16/2025
12/18/2025
07/06/2026
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date03/21/2023
04/18/2023
04/21/2023
01/28/2025
08/14/2025
09/02/2025
09/11/2025
09/29/2025
10/21/2025
12/23/2025
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 40MM M SPEC+5; 12/14 ARTICUL 40MM M SPEC+5.; PINNACLE MTL INS NEUT40IDX58OD; PINNACLE MTL INS NEUT40IDX58OD.; PINNACLE SECTOR II CUP 58MM; PINNACLE SECTOR II CUP 58MM.; UNK HIP ACETABULAR CUP ASR.; UNK HIP ACETABULAR CUP ASR.; UNK HIP FEMORAL HEAD METAL ASR.; UNK HIP FEMORAL HEAD METAL ASR.; UNK HIP FEMORAL SLEEVE ASR.; UNK HIP FEMORAL SLEEVE ASR.; UNKNOWN HIP FEMORAL STEM; UNKNOWN HIP FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale